MAUDE Adverse Event Report: TORNIER S.A.S. RHS RADIAL PROSTHESIS RADIAL HEAD DIA 20MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER S.A.S. RHS RADIAL PROSTHESIS RADIAL HEAD DIA 20MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DTJ302
Medical Device Problem Codes Break (1069); Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to breakage/dissociation of the prosthesis could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on (b)(6) 2023 a patient required revision surgery due to breakage/dissociation of the prosthesis, which was not previously reported to the manufacturer.

Brand Name
RHS RADIAL PROSTHESIS RADIAL HEAD DIA 20MM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20136603
Report Number3000931034-2024-00519
Device Sequence Number14269135
Product Code JDB
UDI-Device Identifier03700386927041
UDI-Public03700386927041
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060438
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDTJ302
Device Lot Number8679AX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale